| Catalog Number |
833-137 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "due to several faulty capio slim suturing devices, the physician had to waste 2 monodek sutures.One of the sutures had its bullet stuck in the head of the capio slim device when it was trying to be fired into the ligament.Physician had to use 4 monodek and 2 were left in the patient's sacrospinous ligament.The patient did fine.Patient was not affected by the inconvenience".